# SDR SWIA2020031049132

- Difficulty date: January 21, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE FLOOR SUPPORT CROSSBEAM AT FS349.00 AT THE LH FLOOR SILL HAS CORROSION. (MARKED)   (C CHECK) RO 3/7/2020    REMOVED CORROSION FROM FLOOR SUPPORT CROSSBEAM REF CRJ 200 SRM. EVALUATED AND FOUND TO BE OUT OF LIMITS. FFLOOR SUPPORT CROSSBEAM AT FS349.00 AT THE LH FLOOR SILL IS STRUCTURALLY ACCEPTABLE REF BOMBARDIER REO. ALL STEPS OF BOMBARDIER REO HAVE BEEN COMPLIED WITH.
